Alert archive / Arizona / Flash Flood Warnings in 2019
Flash Flood Warning 85, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Sep 24, 2019, 12:58 AM MST for La Paz County, Yuma County, Arizona. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 24, 2019, 12:58 AM MST (07:58 UTC)
- Expired
- Sep 24, 2019, 5:30 AM MST
- In force
- 5 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
Counties La Paz County, AZ, Yuma County, AZ
The radar
The Yuma radar (KYUX), 122 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 8.0 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 161 J/kg
- Mixed-layer CIN
- -184 J/kg
- Mixed-layer LCL
- 1857 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- -79 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.9
The text
As transmitted.
747
WGUS55 KPSR 240758
FFWPSR
AZC012-027-241230-
/O.NEW.KPSR.FF.W.0085.190924T0758Z-190924T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
1258 AM MST Tue Sep 24 2019
The National Weather Service in Phoenix has issued a
* Flash Flood Warning for...
Central La Paz County in west central Arizona...
North central Yuma County in southwestern Arizona...
* Until 530 AM MST.
* At 1255 AM MST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is expected to
begin shortly.
* Some locations that will experience flooding include...
Hwy 95 south of Quartzsite, Kofa Wildlife Refuge and Ehrenberg.
Affected washes and roadways include Rainbow Acres Subdivision and
Tyson Wash at La Paz Valley.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3363 11375 3338 11375 3338 11468 3343 11463
3348 11462 3355 11452 3359 11455 3363 11452
3364 11449 3361 11447 3366 11400
$$
CK2 follow-up statements
403
WGUS75 KPSR 240845
FFSPSR
Flash Flood Statement
National Weather Service Phoenix AZ
145 AM MST Tue Sep 24 2019
AZC012-027-241230-
/O.CON.KPSR.FF.W.0085.000000T0000Z-190924T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
La Paz AZ-Yuma AZ-
145 AM MST Tue Sep 24 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 AM MST FOR
CENTRAL LA PAZ AND NORTH CENTRAL YUMA COUNTIES...
At 143 AM MST, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to one inch of rain has already
fallen just south of Brenda. Flash flooding is expected to begin
shortly.
Some locations that will experience flooding include...
Quartzsite, Kofa Wildlife Refuge, and Ehrenberg.
Affected washes and roadways include Rainbow Acres Subdivision and
Tyson Wash at La Paz Valley.
Additional rainfall amounts of a half to one inch are possible in
the eastern portion of the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3363 11375 3338 11375 3338 11468 3343 11463
3348 11462 3355 11452 3359 11455 3363 11452
3364 11449 3361 11447 3366 11400
$$
CK717
WGUS75 KPSR 241226
FFSPSR
Flash Flood Statement
National Weather Service Phoenix AZ
526 AM MST Tue Sep 24 2019
AZC012-027-241234-
/O.EXP.KPSR.FF.W.0085.000000T0000Z-190924T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
La Paz AZ-Yuma AZ-
526 AM MST Tue Sep 24 2019
...THE FLASH FLOOD WARNING FOR CENTRAL LA PAZ AND NORTH CENTRAL YUMA
COUNTIES WILL EXPIRE AT 530 AM MST...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 3363 11375 3338 11375 3338 11468 3343 11463
3348 11462 3355 11452 3359 11455 3363 11452
3364 11449 3361 11447 3366 11400
$$
ADWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 24, 12:12 AM MST, 46 minutes earlier.
Area forecast discussion, Sep 24, 12:12 AM MST, 46 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
1212 AM MST Tue Sep 24 2019
.UPDATE...Updated Aviation Discussion.
&&
.SYNOPSIS...
Multiple periods of scattered to widespread showers and
thunderstorms are expected through Tuesday morning across south
central and southwest Arizona. Locally heavy rainfall capable of
producing flash flooding along with isolated severe thunderstorms
capable of producing large hail and damaging winds are expected.
Although rain chances will begin to decrease on Tuesday, elevated
rain chances will linger through Thursday as the upper level
disturbance remains near the region with the best rain chances
Wednesday night into Thursday. This disturbance will move east of
the region Friday, with drier conditions expected this weekend.
&&
.DISCUSSION...
Very unusual setup has materialized across the Desert Southwest
today. An anomalous trough continues to dig southward towards Las
Vegas with abundant tropical moisture streaming northeastward
ahead of the vort max across Arizona. Heavy rain with rates of up to
2 inches per hour developed early this morning along essentially what
could be classified as a warm front. Training cells within this area
produced as much as 3 to 7 inches of rain along portions of the Salt
River, near Horse Mesa Dam and Roosevelt Lake.
Latest mesoanalysis depicts a widespread area of 2000+ J/kg of CAPE
with little CIN, particularly across west-central Arizona. However,
lapse rates have been poor due to the lack of insolation, which has
inhibited the coverage of storms. Nevertheless, conditions remain
favorable for additional strong to severe storms into this evening
and a Severe Thunderstorm Watch remains in effect. Models indicate
the upper low to our northwest will close off, with cooler air in
the mid-levels overspreading the region. Synoptic-scale jet-forced
ascent will also be present in the entrance region of a jet streak
near the Four Corners.
CAMs are not completely in agreement though the general consensus
suggests that multicellular activity will gradually migrate west to
east ahead of the closed low and persist late this afternoon into
this evening. Although low-level temperatures have cooled
considerably behind an outflow boundary across central Arizona,
larger-scale forcing for ascent will predominate, tapping into the
elevated instability indicated in the latest ACARS soundings. Main
threats remain strong winds, hail and heavy rain. Meanwhile, high
probabilities of significant updraft helicities suggest that
storm-scale rotation and isolated tornadoes will also remain a threat
into late afternoon, but then diminish this evening. Later tonight,
latest HREF suggests another batch of convection will move through
central Arizona and PoPs of 60-80 near the National Blend
were retained.
&&
.PREVIOUS DISCUSSION...
Activity should wane in our area by late Tuesday morning although
enough moisture will be present that lingering showers will be
possible. However, given the close proximity of the upper-level
disturbance that should eventually stall over the northern Gulf of
California and uncertainties in when third more linear period of
storms will occur, we elected to keep the Flash Flood Watch in
place through 11 AM MST Tuesday. Some hi-res guidance shows
isolated showers and storms over Gila and eastern Maricopa
Counties Tuesday afternoon as a cutoff low takes shape, but there
is still considerable uncertainty there. Residual moisture and a
second Pacific trough later in the week justify elevated PoPs in
the forecast, primarily for Maricopa County eastward, late
Wednesday and Thursday as the trough finally opens up and ejects
to the east as it is kicked out by a much stronger longwave trough
upstream. As for temperatures, the persistent troughing and
shortwaves will keep a cooler airmass in place resulting in
daytime temperatures below seasonal normal values through the
forecast period.
&&
.AVIATION...Updated at 0705Z
South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:
Isolated showers continue across the terminal area with scattered
thunderstorms and showers persisting just north and west of the
area. Showers are expected to persist across the vicinity this
morning with hires guidance vacillating on the exact timing and
position of the next round of thunderstorms. As a result there is
low confidence on the timing and position of storms, although
storm development later tonight can not be ruled out. Winds will
tend to favor an easterly component during much of the period
although a few hours of westerly winds during mid morning, and
variable wind directions near storms, also can not be ruled out.
Look for a fair chance of showers and isolated thunderstorm to
also redevelop during Tuesday afternoon or evening as the low
pressure system aloft continues to control the area. Exact timing
and position of any afternoon storms remains uncertain although
gusty outflow winds with gusts near 25 kt and BKN low cloud CIGS near
5-7kft remain fairly likely.
Southeast California/Southwest Arizona including KIPL and KBLH:
Light to moderate winds will favor the west and northwest at KIPL
and a northerly component at KBLH. Winds may also become light
and variable, or even briefly stiff at times during the period.
Skies should remain mostly clear to occasionally partly cloudy
with few- sct mid to high clouds at 10-25kft.
Aviation Discussion not updated for amended TAFs.
&&
.FIRE WEATHER...
Thursday through Monday:
The threat of scattered precipitation will continue into Thursday
as a low pressure system remains situated across the Desert
Southwest. A slight warming and drying trend is then expected
Friday and Saturday as high pressure builds across the region.
Cooler conditions are likely by Sunday as a broad area of low
pressure settles across the intermountain West. Minimum relative
humidities are generally expected to remain above 15 percent
through next week, even across southeastern California. Somewhat
stronger winds are possible Sunday associated with the low
pressure system.
&&
.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Flash Flood Watch until 11 AM MST Tuesday for AZZ531-533-534-537-
538-540>558-560>563.
CA...None.
&&
DISCUSSION...Hirsch
PREVIOUS DISCUSSION...Hopper/Deems
AVIATION...Sawtelle
FIRE WEATHER...HirschIn the hours before
Special weather statement, Sep 23, 9:17 PM MST, 3 hours 41 minutes before
Special Weather Statement National Weather Service Phoenix AZ 917 PM MST Mon Sep 23 2019 AZZ538-240500- Tonopah Desert AZ- 917 PM MST Mon Sep 23 2019 ...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 1000 PM MST... At 917 PM MST, Doppler radar was tracking a strong thunderstorm over Wintersburg, or near Tonopah, moving east at 20 mph. Pea size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Buckeye, Tonopah, Palo Verde Nuclear Generation Station and Wintersburg. This includes AZ Interstate 10 between mile markers 92 and 110. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3329 11301 3344 11310 3364 11276 3339 11265 TIME...MOT...LOC 0417Z 251DEG 17KT 3345 11286 CK
Special weather statement, Sep 23, 9:23 PM MST, 3 hours 35 minutes before
Special Weather Statement National Weather Service Phoenix AZ 923 PM MST Mon Sep 23 2019 AZZ532-536-240515- Gila River Valley AZ-Yuma AZ- 923 PM MST Mon Sep 23 2019 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL YUMA COUNTY UNTIL 1015 PM MST... At 923 PM MST, Doppler radar was tracking a strong thunderstorm near Wellton, or 20 miles east of Fortuna Foothills, moving east at 15 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Wellton, Ligurta, Tacna, Tyson, Kinter and Roll. This includes AZ Interstate 8 between mile markers 20 and 54. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3261 11428 3276 11440 3290 11380 3269 11373 TIME...MOT...LOC 0423Z 264DEG 13KT 3273 11408 CK
Special weather statement, Sep 23, 9:56 PM MST, 3 hours 2 minutes before
Special Weather Statement National Weather Service Phoenix AZ 956 PM MST Mon Sep 23 2019 AZZ533-534-538-240545- Aguila Valley AZ-Tonopah Desert AZ-Central La Paz AZ- 956 PM MST Mon Sep 23 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LA PAZ AND MARICOPA COUNTIES UNTIL 1045 PM MST... At 956 PM MST, Doppler radar was tracking strong thunderstorms along a line extending from 19 miles southeast of Salome to near Tonopah. Movement was northeast at 5 mph. Pea size hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Tonopah. This includes AZ Interstate 10 between mile markers 58 and 98. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3376 11353 3369 11266 3344 11291 3347 11359 TIME...MOT...LOC 0456Z 208DEG 6KT 3353 11347 3351 11296 CK
Special weather statement, Sep 23, 10:58 PM MST, 2 hours before
Special Weather Statement National Weather Service Phoenix AZ 1058 PM MST Mon Sep 23 2019 AZZ530-533-240645- Parker Valley AZ-Central La Paz AZ- 1058 PM MST Mon Sep 23 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LA PAZ COUNTY UNTIL 1145 PM MST... At 1057 PM MST, Doppler radar was tracking a strong thunderstorm 12 miles south of Parker. This storm was nearly stationary. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Poston. This includes the following highways... AZ Route 72 between mile markers 14 and 20. AZ Route 95 between mile markers 121 and 137. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3383 11414 3384 11446 3407 11437 3407 11407 TIME...MOT...LOC 0557Z 180DEG 0KT 3394 11430 CK
Special weather statement, Sep 23, 11:09 PM MST, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1109 PM MST Mon Sep 23 2019
AZZ530-CAZ569-570-240700-
Parker Valley AZ-Palo Verde Valley CA-Chuckwalla Valley CA-
1109 PM MST Mon Sep 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LA PAZ...SAN
BERNARDINO AND RIVERSIDE COUNTIES UNTIL MIDNIGHT MST/MIDNIGHT PDT/...
At 1109 PM MST/1109 PM PDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 17 miles northwest of
Midland to 14 miles south of Vidal Junction. Movement was near
stationary.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Midland and Poston.
This includes CA Route 95 between mile markers 11 and 36.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3409 11436 3373 11451 3372 11481 3401 11513
3409 11509 3408 11444 3410 11442
TIME...MOT...LOC 0609Z 143DEG 9KT 3404 11502 3397 11454
CKSpecial weather statement, Sep 23, 11:53 PM MST, 1 hour 5 minutes before
Special Weather Statement National Weather Service Phoenix AZ 1153 PM MST Mon Sep 23 2019 AZZ533-240730- Central La Paz AZ- 1153 PM MST Mon Sep 23 2019 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LA PAZ COUNTY UNTIL 1230 AM MST... At 1151 PM MST, Doppler radar was tracking a line of nearly stationary strong thunderstorms from Salome to Bouse. Penny size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Salome, Vicksburg, Vicksburg Junction, Bouse and Harcuvar. This includes the following highways... US Highway 60 between mile markers 47 and 56. AZ Route 72 between mile markers 23 and 49. AZ Route 95 between mile markers 116 and 130. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3398 11357 3371 11363 3376 11430 3398 11423 TIME...MOT...LOC 0651Z 244DEG 8KT 3383 11388 CK
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 5:26 PM MST | Areal Flood Warning | PSR | Maricopa | 12 hr |
| Sep 23, 5:29 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 12 min |
| Sep 23, 5:39 PM MST | Special Weather Statement | PSR | 36 min | |
| Sep 23, 5:46 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 29 min |
| Sep 23, 6:14 PM MST | Special Weather Statement | PSR | 46 min | |
| Sep 23, 6:24 PM MST | Areal Flood Advisory | PSR | Maricopa | 2 hr |
| Sep 23, 6:24 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 36 min |
| Sep 23, 6:32 PM MST | Special Weather Statement | PSR | 43 min | |
| Sep 23, 6:36 PM MST | Dust Storm Warning | PSR | Yuma | 32 min |
| Sep 23, 6:38 PM MST | Areal Flood Advisory | PSR | Maricopa | 2 hr |
| Sep 23, 6:50 PM MST | Special Weather Statement | PSR | Gila | 40 min |
| Sep 23, 6:56 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa | 19 min |
| Sep 23, 6:58 PM MST | Areal Flood Advisory | PSR | Maricopa, Yuma | 3 hr |
| Sep 23, 7:03 PM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Sep 23, 7:03 PM MST | Special Weather Statement | PSR | Yuma | 57 min |
| Sep 23, 7:05 PM MST | Special Weather Statement | PSR | 55 min | |
| Sep 23, 7:24 PM MST | Flash Flood Warning | PSR | La Paz, Maricopa, Yuma | 5 hr |
| Sep 23, 7:44 PM MST | Areal Flood Advisory | PSR | Yuma | 3 hr |
| Sep 23, 8:04 PM MST | Special Weather Statement | PSR | Yuma | 56 min |
| Sep 23, 8:19 PM MST | Areal Flood Advisory | PSR | Yuma | 3 hr |
| Sep 23, 8:31 PM MST | Flash Flood Warning | PSR | Yuma | 3 hr |
| Sep 23, 8:53 PM MST | Special Weather Statement | PSR | Yuma | 52 min |
| Sep 23, 8:57 PM MST | Special Weather Statement | PSR | Yuma | 48 min |
| Sep 23, 9:01 PM MST | Areal Flood Advisory | PSR | Yuma | 119 min |
| Sep 23, 9:08 PM MST | Areal Flood Advisory | PSR | Maricopa | 112 min |
| Sep 23, 9:11 PM MST | Areal Flood Advisory | PSR | La Paz, Maricopa | 3 hr |
| Sep 23, 9:17 PM MST | Special Weather Statement | PSR | Maricopa | 43 min |
| Sep 23, 9:19 PM MST | Areal Flood Advisory | PSR | La Paz, Yuma | 3 hr |
| Sep 23, 9:23 PM MST | Special Weather Statement | PSR | Yuma | 52 min |
| Sep 23, 9:41 PM MST | Flash Flood Warning | PSR | Yuma | 4 hr |
| Sep 23, 9:56 PM MST | Special Weather Statement | PSR | 49 min | |
| Sep 23, 10:03 PM MST | Areal Flood Advisory | PSR | La Paz, Maricopa, Yuma | 3 hr |
| Sep 23, 10:55 PM MST | Areal Flood Advisory | PSR | Maricopa | 2 hr |
| Sep 23, 10:58 PM MST | Special Weather Statement | PSR | La Paz | 47 min |
| Sep 23, 11:05 PM MST | Areal Flood Advisory | PSR | Yuma | 115 min |
| Sep 23, 11:09 PM MST | Special Weather Statement | PSR | 51 min | |
| Sep 23, 11:14 PM MST | Flash Flood Warning | PSR | La Paz | 5 hr |
| Sep 23, 11:26 PM MST | Flash Flood Warning | PSR | La Paz | 5 hr |
| Sep 23, 11:30 PM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Sep 23, 11:53 PM MST | Special Weather Statement | PSR | La Paz | 37 min |
| Sep 23, 11:59 PM MST | Flash Flood Warning | PSR | La Paz | 5 hr |
| Sep 24, 2:13 AM MST | Areal Flood Advisory | PSR | Yuma | 2 hr |
| Sep 24, 2:15 AM MST | Special Weather Statement | PSR | Yuma | 45 min |
| Sep 24, 2:41 AM MST | Areal Flood Advisory | PSR | Yuma | 2 hr |
| Sep 24, 2:50 AM MST | Special Weather Statement | PSR | 40 min | |
| Sep 24, 2:52 AM MST | Special Weather Statement | PSR | Yuma | 38 min |
| Sep 24, 3:25 AM MST | Special Weather Statement | PSR | Yuma | 35 min |
| Sep 24, 3:52 AM MST | Special Weather Statement | PSR | Maricopa | 23 min |
| Sep 24, 4:15 AM MST | Special Weather Statement | PSR | Yuma | 45 min |
| Sep 24, 4:16 AM MST | Special Weather Statement | PSR | Yuma | 44 min |
| Sep 24, 4:31 AM MST | Areal Flood Warning | PSR | Maricopa | 12 hr |
| Sep 24, 4:58 AM MST | Special Weather Statement | PSR | 62 min | |
| Sep 24, 5:19 AM MST | Areal Flood Advisory | PSR | Maricopa | 12 hr |
| Sep 24, 2:25 PM MST | Flash Flood Watch | PSR | Gila, La Paz, Maricopa, Pinal, Yuma | 51 hr |
| Sep 24, 4:33 PM MST | Areal Flood Advisory | PSR | Maricopa | 12 hr |
Nearby
Flash Flood Warnings in Arizona, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.